# SDR 99FDEA00411

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 544, BS 804, STR 5R FRAME HAS VISUAL IND OF CRACK AT STR ATTACH RIVETS.  CONFIRMED CRACK WITH DYE PENATRANT.  REMOVED (CUTOUT) DAMAGED AREA.  INSTALL REPAIR ANGLE PER SRM 53-10-4.
